# SDR SCNA20250505158

- Difficulty date: April 22, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N827SY
- Make and model: Boeing 737-8F2
- Aircraft serial: 34412
- Aircraft time: 52,699 hours, 29,582 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stringer
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 94518, TASK CARD ENG-53SCA-11445: N827SY - STRINGER 28R REPAIR BETWEEN BS 500B AND BS 500H - INSTALL - C/W FAS# 9230
